MAUDE Adverse Event Report: Galt Medical Corp. Transcarotid/Peripheral Access Kit; Introducer Kit

Galt Medical Corp. Transcarotid/Peripheral Access Kit; Introducer Kit
Lot Number G25252909
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Embolism/Embolus (4438)
Type of Reportable Event Malfunction

Brand Name
Transcarotid/Peripheral Access Kit
Common Device Name
Introducer Kit
Manufacturer (Section D)
Galt Medical Corp.
2220 merritt dr
garland 75041
Manufacturer (Section G)
Galt Medical Corp.
2220 merritt dr
garland TX 75041
Manufacturer Contact
david derrick
2220 merritt dr
garland, TX 75041
+1(214)778-1306
MDR Report Key50160616
Report Number1649395-2026-00008
Device Sequence Number18417750
Product Code OFL
UDI-Device Identifier00841268107250
UDI-Public00841268107250
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Lot NumberG25252909
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1649395-06-24-2026-001-R
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown